# SDR ASAA2023021341932

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 57,119 hours, 17,172 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER FUEL INBALANCE LIGHT INFLIGHT CROSS FEED LEFT OPEN LEFT TANK WAS HEAVY SIDE. GROUNDED - YES. PERFORMED FQIS BITE TEST IAW B737-800 FIM 28-41 TASK 801 AND 820 TEST OK.
